Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone

Posted by Noa on November 19, 1999, at 8:42:59

In reply to ReCarolAnn, posted by Phil on November 19, 1999, at 6:43:02

Just adding my 2 cents...
At first, serzone made me groggy, loopy, sleepy, and gave me balance problems. Then, for a while, I was very very emotional, angry, irritable, full of rage. Then, things calmed down. It took over a month. I can't speak to the overall effectiveness of serzone as an antidepresant, because I only take 150 mg in the evening, to augment effexor and help me sleep. For the most part, it does help me sleep, although there are some nights when the fidgetiness is out of control.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:14978